# SDR IPXA13M77764

- Difficulty date: March 28, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 54,479 hours, 9,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ACA7697501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, TCAS ANTENNA DOUBLER SCRATCHED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT TCAS ANTENNA DOUBLER IAW DWG ACA7697, SRM 51-33-01, AND 51-35-01.
